# SDR DL72S950441

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2/3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK, 1.375 INCH CRACK ON I/B LWR CORNER OF NR 2 L/E FLAP.  ALSO, .5 INCH CRACK AT I/B LWR CORNER OF NR 3 L/E FLAP.  REPAIRED PER B727 M/M 57-53-0 PG 804.
